# SDR AALA202406171766

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,598 hours, 38,163 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT THROUGH 12000 FEET , STRONG ODOR IN FLIGHT DECK ONLY. MAINTENANCE DETERMINED THE APU OIL SYSTEM HAD BEEN OVERSERVICED, CORRECTLY SERVICED THE APU OIL SYSTEM AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021013. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
